# SDR SIMA20130731003

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,784 hours, 16,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104854
- Condition: Inoperative
- Location: Emergency Light
- Part time: 11,335 hours, 9,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE.  R & R NR 3 EMERGENCY BATTERY IAW AMM 33-50-00.  OPS CHECKED GOOD.
